# SDR MALA976553

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GEN LIGHT ILLUMINATED, RAN QRH, TRIED TO RESET, DIDN'T WORK, BUS TIE DID CLOSE.  RETURNED TO MSP.  MAINTENANCE REPLACED LT DC STARTER/GEN (P/N 23080-031) (S/N 97077) & LT DC GCU (P/N 51539-007B) (S/N 97988) PER SF 340MM 24-31-10-2.  OPS CHECK GOOD.
